# SDR IPXA2B75263

- Difficulty date: August 26, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 95,151 hours, 16,522 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 453U151856
- Condition: Corroded
- Location: Bs 1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D, AFT CARGO BS 1920 CEILING PANEL SUPPORT FOUND CORRODED.     AFT CARGO BS 1920 CEILING PANEL SUPPORT SPLICE REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02, REV 63, JUST BETWEEN LBL 94.5 AND 94.5.
